# SDR QXEA2023062800097

- Difficulty date: June 28, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N651QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000812
- Aircraft time: 10,028 hours, 6,524 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT CONTROL TEST, VIBRATION FELT WHEN RELEASING BACK PRESSURE ON CONTROL COLUMN. REMOVED FROM SERVICE. C/W MCN #E270006, ISS #01. CNTRL-COLUMNS MOVE SMOOTHLY WITHOUT BINDING. C/W FCS-RTS TEST REF E175 AMM 27-00-00-070-801-A. NO ABNORMAL NOISE OR VIBRATION NOTED. RETURNED TO SERVICE.
